A new formulation of a result by McLaughlin for an arbitrary dimension 2 matrix power
AuthorsLarcombe, Peter J.
AffiliationUniversity of Derby
MetadataShow full item record
AbstractWe obtain an existing 2004 result of J. McLaughlin which gives explicit entries for a general dimension 2 matrix raised to an arbitrary power. Our formulation employs so called Catalan polynomials related to the crucial parameter of McLaughlin’s statement, and is a new one running along a different line of argument.
CitationLarcombe, P. J. (2016) 'A new formulation of a result by McLaughlin for an arbitrary dimension 2 matrix power', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 76, pp. 45-53
JournalBulletin of the Institute of Combinatorics and its Applications (ICA)
The following license files are associated with this item:
- Creative Commons
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/